This work introduces liftings and their associated Young measures as new tools to study the asymptotic behaviour of sequences of pairs for under weak* convergence. These tools are then used to prove an integral representation theorem for the relaxation of the functional to the space $(\Omega; ^m)$. Lower semicontinuity results of this type were first obtained by Fonseca and M"uller [Arch. Ration. Mech. Anal. 123 (1993), 1-49] and later improved by a number of authors, but our theorem is valid under more natural, essentially optimal, hypotheses than those currently present in the literature, requiring principally that be Carath'eodory and quasiconvex in the final variable. The key idea is that liftings provide the right way of localising in the and variables simultaneously under weak* convergence. As a consequence, we are able to implement an optimal measure-theoretic blow-up procedure.

生成讲解博客的中文版本

生成AI智能校验的中文版本